Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Erratum to ``Steady Water Waves''


Author: Walter A. Strauss
Journal: Bull. Amer. Math. Soc. 48 (2011), 153-153
Published electronically: October 15, 2010
Original Article: Bull. Amer. Math. Soc. 47 (2010), 671-694.
MathSciNet review: 2738908
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Walter A. Strauss, Steady water waves, Bull. Amer. Math. Soc., 47 (2010), 671-694.


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-2010-01325-2
PII: S 0273-0979(2010)01325-2
Published electronically: October 15, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.